# SDR FDEA201507012138

- Difficulty date: July 1, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 890 hours, 33,950 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GIRT BAR ON DOOR L1 DISCONNECTED FROM FWD SIDE OF MECHANISM.  REINSTALLED GIRT BAR SLIDER L1 DOOR SLIDE.  CHECKED GOOD IAW MM 25-66-10-2.
